An Invariance Problem for Control Systems with Deterministic Uncertainty

Volume 35 / 1996

Lech Górniewicz, Paolo Nistri Banach Center Publications 35 (1996), 193-205 DOI: 10.4064/-35-1-193-205

Abstract

This paper deals with a class of nonlinear control systems in $R^n$ in presence of deterministic uncertainty. The uncertainty is modelled by a multivalued map F with nonempty, closed, convex values. Given a nonempty closed set $K ⊂ R^n$ from a suitable class, which includes the convex sets, we solve the problem of finding a state feedback ū(t,x) in such a way that K is invariant under any system dynamics f. As a system dynamics we consider any continuous selection of the uncertain controlled dynamics F.

Authors

  • Lech Górniewicz
  • Paolo Nistri

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image